# SDR CA160104006

- Difficulty date: December 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,234 hours
- Engine: Garrtt TFE7312
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Condition: Failed
- Location: Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE CREW DEPLOYED THE TR AND TR DEPLOYED NORMALLY BUT COULD NOT APPLY TR POWER TO LEFT HAND ENGINE. SELECTED TR STOWED BY PIGGY BACK LEVER BUT TR DID NOT STOW. THE THROTTLE WOULD NOT MOVE FORWARD OR BACK FROM IDLE POSITION. CREW TAXIED AIRCRAFT TO RAMP AREA WITH TR DEPLOYED. COULD NOT SHUT DOWN ENGINE VIA IDLE CUT-OFF. ENGINE SHUT DOWN VIA FIRE WALL SHUT-OFF SWITCH.  FOUND THAT A BOLT/SCREW NUT APART. AND TR LEVER JAMMED THE THROTTLE IN THE IDLE POSITION. SEE ATTACHED PICTURES.  SEE ATTACHED IPC REFERENCE DRAWING. THE BOLT THAT CAME APART IS SHOWN BY AN ARROW AND INTERCONNECTS THE TR PIGGY BACK MECHANISM LEVER LOCK OUT IN WHICH IT SLIDES UP AND DOWN THAT GROOVE. THE CONNECTING LEVER AND THE PIGGY BACK MECHANISM WITH THE BOLT IS NOT IDENTIFIED IN THE IPC. THE SCREW NUT WITH INTERNAL TREADS AND SCREW, REINSTALLED USING LOCTITE AS PER AMM 20-21-00, TABLE 201 WENT UP ONE LEVEL IN DESCRIBED STRENGTH TO 271 FOR LOCKING STUDS AS IT IS A HIGHER STRENGTH AND IS PERMANENT.INSTEAD OF THE SUGGESTED 242 FOR SCREWS OR NUTS, OF MEDIUM STRENGTH REMOVABLE.
